# SDR YENA2024052800786

- Difficulty date: May 27, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271N
- Aircraft serial: 10861
- Aircraft time: 6,806 hours, 999 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 9105A000502
- Part serial: 58471
- Condition: Failed
- Location: A/C Pack Temp
- Part time: 6,799 hours, 996 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1408, CDG-JFK. (ETOPS) 'AIR PACK 2 REGULATOR FAULT; REMOVED AND REPLACED P2 COMP TEMP SENSOR (32HH) IAW AMM 21-61-11.OPS CHECK OK.'
